Statin Lipitor - Use In The Treatment For Lowering Cholesterol



Statin Lipitor

Lipitor and other Statin Drugs - Neuromuscular Degeneration

You don't need to take Lipitor or other statin - cholesterol lowering - drugs, to prevent heart disease or lower your cholesterol. If you do, you will probably regret it.

This article presents a natural alternative

A safe, natural treatment instead of Lipitor and other statins

What is most unthinkable about this, is that cholesterol balance can be achieved without drugs, by taking 3000 to 6000 milligrams of vitamin C everyday. 1000 to 2000 mg per meal for an adult and drink 2 quarts of water everyday.

In the 1930s and 1940s, vitamin C was misclassified as a micronutrient rather than an essential nutrient involved in dozens of body processes. Like continual repair of your arteries.

Cholesterol- Statin-Lipitor

Truth About High Cholesterol & Statins Drugs like Lipitor


The recommended dose was only 60 milligrams per day, which is barely enough to prevent scurvy. The pharmaceutical industry has used scare tactics to frighten people not to take more than 60 milligrams of vitamin C for health or to give it to their children.

That is one of the reasons why when you reach 20 years of age you have accumulated enough plaques to be seen on an MRI or Ultra fast CT scan. That means you have the beginnings of cardiovascular disease. When most people reach middle age they have enough coronary artery blockage to be classified as cardiovascular disease.

This is when your doctor will prescribes Lipitor, thinking it will help, but instead it may cause muscle degeneration in the heart and elsewhere and actually increase coronary artery plaques.

The new Recommendations

Please do not take Lipitor or any other statin drug. It is likely to ruin your health, and may cause you to become disabled.

If your doctor has prescribed Lipitor or another statin drug, or you are already taking one of these drugs, please reconsider.

If you are under 40 years and have no significant detectable heart disease symptoms, then avoid Lipitor and other statin drugs.

If you are over 40 years, or have any significant symptoms of heart disease and have not yet taken Lipitor or other statin drugs. Please don`t start.

If you have been taking one of these statin drugs, no matter how long, it is likely that they have damaged your neuro muscular system. You may have one or more of the adverse symptoms, muscle weakness, pain, recent loss of memory. Consult your doctor to slowly stop taking it.

Recovery from Lipitor-induced damage

Considering the wide range of cellular degeneration resulting from use of Lipitor and other statins, the first thing is to stop taking any of these drugs and begin taking large doses of vitamin C to maintain cholesterol balance. Because the "side effects" of the statin drugs are too dangerous and numerous to continue taking them.

Many adverse side effect reports have implicated Lipitor and other statin drugs as a probable cause for severe neuromuscular degeneration. Some people who have been using Lipitor or other statin drugs for as little as two months report serious muscle weakness and pain.

Another video on Cholesterol -Statin Lipitor

It's the Lipitor, Stupid


Some who have taken it longer report much more serious symptoms, similar to Muscular Dystrophy, Parkinson's Disease, Multiple Sclerosis like losing neuro muscular control of their bodies or losing significant muscle mass. Others reported serious liver and kidney damage.

In the article entitled "Life After Lipitor" that appeared in the newspaper Tahoe World on January 27, 2004, Tahoe City (California) resident Doug Peterson began having serious neuro muscular problems after taking Lipitor for two years. He began losing muscular coordination and slurring words when he spoke. Then he lost balance, followed by loss of fine motor skills. He had difficulty writing. He went from doctor to doctor, trying to figure out what could be happening.

Finally one doctor suggested that he stop taking Lipitor, and the downward health spiral slowed. But the damage was done. The drug had apparently triggered cerebellar ataxia, a degenerative disease that causes deterioration of the cerebellum.

Many people have reported similar symptoms at websites such as medications.com.

Statin lipitor con`t...

People have reported:

1. Trouble swallowing

2. Trouble talking and enunciating words

3. Neck aches, pain and stiffness in my neck and calf muscles

4. Blinding headaches

5. Nausea, vertigo, disorientation, memory loss

6. Extremely dry eyes

7. Abdominal pain

8. Muscle pain, weakness, spasms, buzzing in right leg

9. Can't hold arms or head up without extreme pain and weakness

How could Lipitor and other statin drugs

Cause so many problem to the body? Lipitor is a "statin" drug which inhibits the production of cholesterol in order to lower LDL cholesterol counts. By severely limiting the production of cholesterol, Lipitor causes membrane degeneration in neural and muscle tissue.

The reason is, cholesterol is essential in your body for many functions. It forms part of what is called the cell membrane - the semi-permeable outer layer of every cell in your body. Without enough cholesterol there is an insufficient supply, and eventually nerve cells and neurons die.

Also, our tissues are constantly being repaired and replaced with new cells. As we age our body needs even more cholesterol for cellular repair. Without sufficient cholesterol this cellular repair and replacement cannot continue.

Our body produces several thousand milligrams of cholesterol everyday, and essential fatty acids in our liver to carry out these essential functions. Everyday the excess of cholesterol is supposed to be naturally recycled. If your body doesn't have enough new cholesterol each day, you cannot repair and replace your cell membranes and they will eventually degenerate.

The continual recycling of cholesterol happens naturally when you have sufficient ascorbate, another name for vitamin C. Excess cholesterol is naturally converted to bile acid and then expelled. But if you don't take enough vitamin C (about 2000-3000 milligrams per day for an adult), there will not be enough cholesterol build up in your bloodstream.

Lipitor (Atorvastatin): Know Your Drug



It is here that doctors make a critical mistake, instead of telling you to take more vitamin C to recycle cholesterol naturally, they prescribe Lipitor, which may create a deficiency of new cholesterol.

Lipitor and other statin drugs also block the production of an essential micronutrient known as Co-Q10, which is necessary to maintain heart muscle health. Lipitor has no effect on lipoprotein, the actual sticky protein that constitutes heart disease "plaques". So instead of preventing heart disease, Lipitor may be increasing heart disease risk.

It looks that Lipitor and other statin drugs are causing neural and muscular cell degeneration by over-restricting the production of cholesterol and Co-Q10. This is very serious indeed. There are at least 40 million people, maybe as many as 60 million - who take Lipitor or other statin drugs (Zocor, Pravachol, Mevacor, Altocor, Lescol, Crestor)

Many more are now having statin drugs recommended by their doctors. It is likely they are all going to become victims of cell membrane degeneration and nervous system problems.

Pfizer, the manufacturer of Lipitor, has acknowledged on their public website that side effects such as

"muscle pain or weakness" could be a "sign of serious side effects," and has a name on the condition - rhabdomyolysis -



Home - Statin Lipitor





What Is Cholesterol?

Cholesterol is a word that has aroused millions of people all over the world. Are you one of them? This word - "Cholesterol" - is portrayed as a public enemy No. 1. WHY? Let`s find out why.

Cholesterol Myths